# SDR SWIA200819403

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 27,803 hours, 39,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT SIGN IS MISSING.  INSTALLED SERVICEABLE EXIT SIGN.
